MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DX DF-1 PROMRI

BIOTRONIK SE & CO. KG ILIVIA NEO 7 VR-T DX DF-1 PROMRI
Model Number 429530
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was explanted approx.5 months after the implantation due to eri status.This icd is affected by a field safety corrective action, bio-lqc, initiated in march 2021.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the icd was subjected to an electrical analysis, revealing that the device could not be interrogated.In order to obtain further insights, the icd was opened and the electronic module was subjected to an electrical analysis.The measurement of the battery voltage revealed a depleted battery.The overall current consumption of the electronic module was measured and found to be elevated.During further electrical investigations a low voltage capacitor of the electronic module was found damaged.This damaged low voltage capacitor led to an increased current consumption of the electronic module and can therefore be considered as the root cause of the clinical observation.Based on the damage symptoms, the damage resulted from an internal short whose origin could not be conclusively determined.In accordance to biotroniks post-market surveillance system this event represents a singular event.Up to date biotronik is not aware of any other similar event worldwide.

Brand Name
ILIVIA NEO 7 VR-T DX DF-1 PROMRI
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11741643
Report Number1028232-2021-02178
Device Sequence Number14431002
Product Code LWS
UDI-Device Identifier04035479156756
UDI-Public04035479156756
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number429530
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1